# SDR SWAA2020051877945

- Difficulty date: May 14, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 27,924 hours, 12,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENC EXTI LIGHT ABOVE L1 DOOR; INOP / REMOVED AND REPLACED FWD LEFT EMERGENCY BATTERY PACK AND CHARGER PER AMM 33-51-06INSP 44444
